Research ArticleOpen accessPhrase in the titleParallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS RangesPeerayuth CharnsethikulAmerican Journal of Applied Sciences, Vol. 4, Issue 5 · 31 May 2007 · 6,823 accessesView PDFCite
2 results for “large and sparse linear equations”
Set a search alertResearch ArticleOpen accessIn the abstractA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,538 accessesView PDFCite